Facebook Pixel

Help about i-pill.

By August 7, 2015 - 12:54pm
Rate This

I had unprotected sex on 29th of July and had I-pill within 12hrs. My boyfriend didn't ejaculate in me still to be on a safer side i took the pill. I read an article saying that the side effects to the pill starts within 7 days of taking the pill. It's been 9 days since I took the pill and I haven't have had any of those side effects. Is that normal? Is it normal not to have any side effects? My period is supposed to come on 21st of Aug and it's 8th Aug today. Is not having the side effects normal? Is the pill doing its job?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!